Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have reoccurring bumps and pain on my Penis. Took augumentin. Permanent treatment?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8661 Questions
Question
I have this reoccurring bumps and pain on my Penni's,each time I took augumentin antibiotic tablets,it dries up and reoccur after few months,hw can it be permanently treated ? And what's it's name
Posted Fri, 27 Sep 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 34 minutes later
Brief Answer:
Bumps are not due to Augmentin.

Detailed Answer:
Hello
Thanks for query. I shall be happy if you can post me few more details to help me to make comments on your problem.
1) Did you get these bumps on Glans or shaft of the penis ?
2) Is there itching of the glans penis?
3) Do these bump occur after sex?
4) Is there any discharge from urethra ?
5) Do you have any urinary symptoms?

One thing I can assure you that these bumps are not due to side effects of Augmentin.

Awaiting your concerns.

Thanks and Regards
Dr.Patil
Above answer was peer-reviewed by
 
Follow-up: Have reoccurring bumps and pain on my Penis. Took augumentin. Permanent treatment? 50 minutes later
Augumentin. Is an antibiotic medication prescribed by a doctor the first time I had it which always dry up d bumps,and it occurs on d glans any part round d glans,it occurs any time after sex or without sex,and yes there is always itching of d glans Pennis,and no urinary symptoms,and little discharge sometimes.
 
 
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
It could be due to Ballanitis.

Detailed Answer:
Thanks for feedback.
It could be Ballanitis an infection of the glans penis due to Herpes 2 virus or due to infection acquired due to vaginal infection that your partner may have.
Please get her examined by a qualified Gynaecologist to rule out Vaginitis.
Get following tests done (for you)
1) Blood sugar levels to rule Diabetes.
2) Microscopic examination of a discharge from the lesion to rule out Herpes 2 infection.

Please continue taking antibiotic and antiviral drug like Acyclovir orally for a week along with topical antiviral cream .Further treatment will depend upon the results of tests .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Have reoccurring bumps and pain on my Penis. Took augumentin. Permanent treatment? 2 days later
I started applying virest cream on my pennis,I apply it on the total pennis,how long should I continue to use it?and also should I still use the virest medication also and for how long
 
 
Answered by Dr. P. T. Patil 4 hours later
Brief Answer:
Apply it for 2 weeks.

Detailed Answer:
Hello
Thanks for follow up.You can use Virest cream (Acyclovir)for 2 weeks but apply it only at the affected site and not over entire penis.

Since Herpes infection is never cured completely and has tendency to recur you may have to use it repeatedly on getting the bumps on your penis.

In addition to topical cream, you might also benefit from using oral acyclovir. Visit a doctor nearby for a prescription.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor